# SDR UPS06548213

- Difficulty date: October 6, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Bs 1520-1535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO CONTAINER STRUCK LOWER AFT AREA OF FUSELAGE JUST AFT OF REAR CARGO PIT.  INTERIM REPAIR TO SKIN BTWN STA 1520 AND 1535 TRANSFERRED TO DFRL LIST.  A/C FERRIED TO MAE FOR REPAIR.  REF EO B757-5310-25284A.
